N. Ahmad, Z. Ali, K. Shah, A. Zada and G. Rahman, Analysis of implicit type nonlinear dynamical problem of
impulsive fractional differential equations, Complexity 2018 (2018) 1–15.
 B. Ahmad and S. Sivasundaram, On four point nonlocal boundary value problems of nonlinear integro-differential
equations of fractional order, Appl. Math. Comput. 217 (2010) 480–487.
 Z. Ali, A. Zada and K. Shah, On Ulam’s stability for a coupled systems of nonlinear implicit fractional differential
equations, Bull. Malays. Math. Sci. Soc. 42(5) (2019) 2681–2699.
 M. Altman, A fixed point theorem for completely continuous operators in banach spaces, Bull. Acad. polon. Sci.
3 (1955) 409–413.
 M. El-Shahed and Nieto, Non trivial solutions for a nonlinear multi-point boundary value problem of fractional
order, Comput. Math. Appl. 59 (2010) 3438–3443.
 S. M. Jung, Hyers–Ulam stability of linear differential equations of first order, Appl. Math. Lett. 19 (2006)
 R. A. Khan and K. Shah, Existence and uniqueness of solutions to fractional order multi-point boundary value
problems, Commun. Appl. Anal. 19 (2015) 515–526.
 A. Khan, M. I. Syam, A. Zada and H. Khan, Stability analysis of nonlinear fractional differential equations with
Caputo and Riemann-Liouville derivatives, Eur. Phys. J. Plus 133(264) (2018) 1–9.
 A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Differential Equation,
North-Holl and Mathematics Studies, 204. Elsevier Science B. V, Amsterdam (2006).
 K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equation, Wiley,
New York (1993).
 M. Obloza, Hyers stability of the linear differential equation, Rocznik NaukDydakt, Prace Mat. 13 (1993) 259–270.
 K. B. Oldham, Fractional differential equations in electrochemistry, Advances in Engineering software. 41 (2010)
 U. Riaz, A. Zada, Z. Ali, M. Ahmad, J. Xu and Z. Fu Analysis of nonlinear coupled systems of impulsive fractional
differential equations with Hadamard derivatives, Math. Probl. Eng. 2019 (2019) 1–20.
 U. Riaz, A. Zada, Z. Ali, Y. Cui and J. Xu, Analysis of coupled systems of implicit impulsive fractional differential
equations involving Hadamard derivatives, Adv. Difference Equ. 2019(226) (2019) 1–27.
 F. A. Rihan, Numerical Modeling of Fractional Order Biological Systems, Abs. Appl. Anal. (2013).
 R. Rizwan, A. Zada and X. Wang, Stability analysis of non linear implicit fractional Langevin equation with
noninstantaneous impulses, Adv. Difference Equ. 2019(85) (2019) 1–31.
 J. Sabatier, O. P. Agrawal and J. A. T. Machado, Advances in Fractional Calculus, Dordrecht: Springer. (2007). K. Shah and R. A. Khan, Existence and uniqueness of positive solutions to a coupled system of nonlinear fractional
order differential equations with anti-periodic boundary conditions, Differ. Equ. Appl. 7(2) (2015) 245–262.
 V. E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of particles, Fields and
Media,Springer, Heidelberg; Higher Education Press, Beijing. (2010).
 S. M. Ulam, A Collection of the Mathematical Problems, Interscience, New York. (1960).
 C. Urs, Coupled fixed point theorem and application to periodic boundary value problem, Miskol. Math. Notes 14
 B. M. Vintagre, I. Podlybni, A. Hernandez and V. Feliu, Some approximations of fractional order operators used
in control theory and applications, Fract. Calc. Appl. Anal. 3(3) (2000) 231–248.
 J. Wang, L. Lv and W. Zhou, Ulam stability and data dependence for fractional differential equations with Caputo
derivative, Electron. J. Qual. Theory Differ. Equ. 63 (2011) 1–10.
 J. Wang, K. Shah and A. Ali, Existence and Hyers–Ulam stability of fractional non-linear impulsive switched
coupled evolution equation, Math. Meth. Appl. Sci. 41(6) (2018) 2392–2402.
 J. Wang, A. Zada and H. Waheed, Stability analysis of a coupled system of nonlinear implicit fractional antiperiodic boundary value problem, Math. Meth. App. Sci. 42(18) (2019) 6706–6732.
 J. Wang and Y. Zhang, On the concept and existence of solutions for fractional impulsive systems with Hadamard
derivatives, Appl. Math. Lett. 39 (2014) 85–90.
 A. Zada and S. Ali, Stability Analysis of multi-point boundary value problem for sequential fractional differential
equations with noninstantaneous impulses, Int. J. Nonlinear Sci. Numer. Simul. 19 (7) (2018) 763–774.
 A. Zada and S. Ali, Stability of integral Caputo–type boundary value problem with noninstantaneous impulses,
Int. J. Appl. Comput. Math. 2019(55) (2019) 1–18.
 A. Zada, W. Ali and S. Farina, Hyers–Ulam stability of nonlinear differential equations with fractional integrable
impulses, Math. Meth. App. Sci. 40(15) (2017) 5502–5514.
 A. Zada, S. Ali and Y. Li, Ulam–type stability for a class of implicit fractional differential equations with non–
instantaneous integral impulses and boundary condition, Adv. Difference Equ. 2017(317) (2017) 1–26.
 A. Zada, W. Ali and C. Park, Ulam’s type stability of higher order nonlinear delay differential equations via
integral inequality of Gro¨nwall–Bellman–Bihari’s type, Appl. Math. Comput. 350 (2019) 60–65.
 A. Zada, S. Faisal and Y. Li, On the Hyers–Ulam stability of first order impulsive delay differential equations, J.
Funct. Spaces 2016 (2016) 1–6.
 A. Zada, F. U. Khan, U. Riaz and T. Li, Hyers–Ulam stability of linear summation equations, Punjab Univ. j.
math. 49(1) (2017) 19–24.
 A. Zada and U. Riaz, Kallman–Rota type inequality for discrete evolution families of bounded linear operators,
Fract. Differ. Calc. 7(2) (2017) 311–324.
 A. Zada, U. Riaz and F. Khan, Hyers–Ulam stability of impulsive integral equations, Boll. Unione Mat. Ital. 12(3)